MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR VASCULAR GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR VASCULAR GRAFT; VASCULAR POLYESTER GRAFT
Model Number M00202175430P0
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ((b)(4)): a review of the device history records indicated that the graft was processed and inspected according to procedures and no anomaly was found.No conclusion can be drawn.However, the conducted investigation would tend to indicate that the product was not defective at the time of manufacturing.Please note that it is commonly accepted among vascular surgeons that woven grafts are prone to fraying.For that purpose, precautions when cutting the graft are clearly mentioned in the instructions for use.Therefore, it is considered as probable that a lack of precaution from the user has contributed to this event.
 
Event or Problem Description
During a vascular procedure performed on (b)(6) 2016, it was reported that the graft frayed after trimming it and beginning the suture.The portion of the frayed graft was trimmed and the anastomosis was successfully completed.No adverse effect for the patient was reported.

Brand Name
HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR VASCULAR GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6278798
Report Number1640201-2017-00002
Device Sequence Number19114740
Product Code MAL
UDI-Device Identifier00384401018254
UDI-Public00384401018254
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2021
Device Model NumberM00202175430P0
Device Catalogue NumberM00202175430P0
Device Lot Number16J14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2016
Initial Report FDA Received Date01/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1